MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI

MEDTRONIC NEUROMODULATION ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Model Number 37601
Medical Device Problem Codes Failure to Power Up (1476); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name activa; product id 37642 (serial: (b)(6) product type: 0201-programmer patient medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient dropped their patient programmer in the toilet and now it will not turn on, even with new aaa batteries.The programmer was also displaying a message that said "to call someone", but patient doesn't remember the message.Provider said patient's therapy is affected since patient doesn't have external equipment to adjust therapy. patient services emailed repair to send replacement patient programmer.
 
Additional Manufacturer Narrative
H3.Analysis of the patient programmer (s/n (b)(6) ) found the device got wet and the telemetry board was corroded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient dropped their patient programmer in the toilet and now it will not turn on, even with new aaa batteries.The programmer was also displaying a message that said "to call someone", but patient doesn't remember the message.Provider said patient's therapy is affected since patient doesn't have external equipment to adjust therapy.Patient services emailed repair to send replacement patient programmer.(b)(6) 2024 lfc (hcp): no new information.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19248340
Report Number2182207-2024-02490
Device Sequence Number15100568
Product Code PJS
UDI-Device Identifier00643169529786
UDI-Public00643169529786
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2018
Device Model Number37601
Device Catalogue Number37601
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age65 YR
Patient SexMale